Turbulence in mode-locked lasers

Kärtner, F. X. and Zumbühl, D. M. and Matuschek, N.. (1999) Turbulence in mode-locked lasers. Physical review letters, Vol. 82, H. 22. pp. 4428-4431.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5262067

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Experimentalphysik Quantenphysik (Zumbühl)
UniBasel Contributors:Zumbühl, Dominik M
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Physical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:26
Deposited On:22 Mar 2012 13:53

Repository Staff Only: item control page